|HIV & MENSTRUAL IRREGULARITIES
May 1, 2000
MY UNDERSTANDING IS THAT WE DON'T REALLY KNOW EXACTLY WHAT IS CAUSING MENSTRUAL CHANGES WHETHER THEY ARE CAUSED BY HIV ITSELF OR THE MEDS BUT I WONDER IF IT IS "DANGEROUS" TO GO FOR LONG PERIODS OF TIME WITHOUT MENSTRUATING. ANY ADVICE? ALSO, IF MY VIRAL LOAD IS UNDETECTABLE AND I AM NOT GOING THROUGH MENOPAUSE WHY I AM I HAVING CONSTANT NIGHT SWEATS?
THANKS FOR YOUR HELP!
Response from Dr. Jackson
Please submit this question to Dr. Squires at The Body's General Treatment Strategies.
Is St John's Wort safe for HIV Woman
- Enlarged Lymph Nodes After Swallowing Sperm Sign Of HIV AIDS
- Pain In Balls After Touching Precum Sign Of HIV AIDS
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Red Eyes After Handjob Worried I Have HIV
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
- White Bumps After Kissing Cut On Lip Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.